# SDR ASAA2022040937925

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 28,786 hours, 9,201 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND FAILED - DRIFTED RIGHT TO LIMITS THEN LEFT OF LIMITS. WAS SLOW TO CORRECT. PILOT TOOK OVER AT 50FT. FLARE WAS SLOW TO RESPOND. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 22-11 TASK 825. LAND VERIFY. NO FAULTS FOUND.
